Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Prescribed Argiprime and tadalafil for ED. Side effects inclued headache and muscle pain. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I had consulted you on the ED earlier.As per your suggestion I did visit a Urologist for the medication. He prescribed Argiprime ( 60 days) and tadalafil (20 mg , 20 numbers) every two days once till 40 months. I am able to perform very well with this medication for continuous two days ( atleast 2 -3 times). however I have observed sideeffects which turns me off. Side effects includes Headache, Muscle ache etc.

How to get rid of this sideeffects? Urologist observed my organ and said it will be all right, just take this medication for prescribed days.

What should I do now? also had asked me to change Nebicard (5mg) which can be another possible culprit impacting my performance.
Posted Thu, 17 Oct 2013 in Men's Health
Answered by Dr. Shanthi.E 19 hours later
Brief Answer:
drink more water and exercise daily

Detailed Answer:

Yes, I do remember my earlier conversation with you.

I am glad your ED problem is resolved now.

Yes, tadalafil is bound to cause side effects like headache and muscle ache. You need to drink plenty of water, and do physical exercise daily for about 40 mins. Gradually you can overcome this side effect.

You can also think about gradually stopping the medicine as well.

You can discuss with your treating doctor about changing Nebicard.

I would suggest you to be in close follow-up with your treating doctor/urologist so that any adverse effects can be reported to the doctor, and can be looked into.

I wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor